MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 7 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 7 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 179712740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a removal of hardware due to infection on (b)(6) 2024.Four screws, 3 lateral connectors, and 7 set screws were removed.No further details are available.This report involves one unk - screws: expedium.This is report 4 of 4 for (b)(4).Additional impacted products related to this event are captured in (b)(4) additionally, (b)(4) captures an instrument malfunction that occurred during the removal surgery.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.This report is for an unknown screws: expedium /unknown lot.Part and lot numbers are unknown; udi number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SI POLYAXL SCREW 7 X 40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19106981
Report Number1526439-2024-01330
Device Sequence Number12722700
Product Code NKB
UDI-Device Identifier10705034067896
UDI-Public(01)10705034067896
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200245
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number179712740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CONSTRUCTS: EXPEDIUM; UNK - CONSTRUCTS: EXPEDIUM; UNK - CONSTRUCTS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - SCREWS: EXPEDIUM; UNK - SCREWS: EXPEDIUM; UNK - SCREWS: EXPEDIUM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown